Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 11, NWS Northern Indiana

May 10, 2016Grant County, Huntington County, Wabash County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at May 10, 2016, 7:48 PM EDT for Grant County, Huntington County, Wabash County, Indiana. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2016, 7:48 PM EDT (23:48 UTC)
Expired
May 10, 2016, 8:30 PM EDT
In force
42 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Grant County, IN, Huntington County, IN, Wabash County, IN

The radar

The Northern Indiana radar (KIWX), 71 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.8 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1038 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

334 
WUUS53 KIWX 102348
SVRIWX
INC053-069-169-110030-
/O.NEW.KIWX.SV.W.0011.160510T2348Z-160511T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
748 PM EDT TUE MAY 10 2016

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN HUNTINGTON COUNTY IN NORTHEASTERN INDIANA...
  SOUTHEASTERN WABASH COUNTY IN NORTH CENTRAL INDIANA...
  NORTH CENTRAL GRANT COUNTY IN CENTRAL INDIANA...

* UNTIL 830 PM EDT

* AT 747 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LA
  FONTAINE...MOVING NORTH AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  HUNTINGTON...WABASH...ANDREWS...LA FONTAINE...LAGRO...MOUNT ETNA...
  LINCOLNVILLE...SERVIA...JALAPA...SPEICHERVILLE...URBANA...BANQUO
  AND TREATY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4059 8563 4059 8577 4094 8582 4091 8548
TIME...MOT...LOC 2347Z 184DEG 24KT 4064 8571 

HAIL...1.00IN
WIND...<50MPH
 
$$

PBM
1 follow-up statement
952 
WWUS53 KIWX 110020
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
820 PM EDT TUE MAY 10 2016

INC053-069-169-110030-
/O.EXP.KIWX.SV.W.0011.000000T0000Z-160511T0030Z/
HUNTINGTON IN-WABASH IN-GRANT IN-
820 PM EDT TUE MAY 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HUNTINGTON...
SOUTHEASTERN WABASH AND NORTH CENTRAL GRANT COUNTIES WILL EXPIRE AT
830 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4059 8563 4059 8577 4094 8582 4091 8548
TIME...MOT...LOC 0011Z 184DEG 24KT 4064 8571 

$$

PBM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 4:15 PM EDT, 3 hours 33 minutes earlier.

Area forecast discussion, May 10, 4:15 PM EDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
415 PM EDT TUE MAY 10 2016

.SYNOPSIS...
ISSUED AT 402 PM EDT TUE MAY 10 2016

THE COMBINATION OF A SLOW MOVING UPPER LEVEL DISTURBANCE AND A WARM
FRONT WILL PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE
AREA...MAINLY THROUGH THIS EVENING. A FEW ISOLATED SHOWERS MAY
PERSIST ACROSS EXTREME NORTHEAST INDIANA AND NORTHWEST OHIO INTO
WEDNESDAY...BUT MOST LOCATIONS WILL BE DRY. SHOWERS AND
THUNDERSTORMS WILL BECOME LIKELY AGAIN ON THURSDAY AS A STRONGER
SYSTEM AND COLD FRONT TRACK ACROSS THE AREA. LOW TEMPERATURES
TONIGHT WILL RANGE FROM THE LOWER TO UPPER 50S. HIGH TEMPERATURES
ON WEDNESDAY WILL RANGE FROM THE LOWER TO UPPER 70S.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 402 PM EDT TUE MAY 10 2016

BAND OF SHOWERS ASSOCIATED WITH ISENTROPIC UPGLIDE
NORTHWARD ADVANCING LOW LEVEL THETAE GRADIENT HAS STEADILY LIFTED
NORTHEASTWARD THROUGH THE DAY AND WILL CONTINUE TO IMPACT FAR
NORTHEAST PORTIONS OF THE FORECAST AREA LATE THIS AFTERNOON.
OTHERWISE THE FOCUS FOR THE NEAR TERM FORECAST THROUGH THIS EVENING
WILL CENTER ON SHOWER/STORM REDEVELOPMENT WITH NEXT SHORT WAVE
TRACKING ACROSS EAST CENTRAL ILLINOIS/CENTRAL INDIANA THIS
EVENING. WHILE STRONGEST FORCING WITH THIS WAVE MAY REMAIN JUST
SOUTH OF THE LOCAL AREA...AN OLD REMNANT MCV FEATURE ACROSS
NORTHEAST ILLINOIS IS ALSO EXPECTED TO DRIFT ACROSS NORTH CENTRAL
INDIANA THROUGH EARLY THIS EVENING. SOME SCATTERED THUNDERSTORMS
HAVE DEVELOPED ACROSS PORTIONS OF NORTHEAST ILLINOIS/NORTHWEST
INDIANA WITH THIS FEATURE ALONG LOW LEVEL WARM FRONT...AND WOULD
EXPECT THIS TREND TO CONTINUE EASTWARD ACROSS CENTRAL PORTIONS OF
THE FORECAST AREA THROUGH EARLY EVENING. MID LEVEL LAPSE RATES
WILL CONTINUE TO BE ON THE MEAGER SIDE ALTHOUGH LOW LEVEL
WARM/MOIST ADVECTION MAY STILL PROMOTE A WINDOW OF 500-1000 J/KG
SURFACE BASED CAPES LATE AFTERNOON/EARLY EVENING ACROSS SOUTHERN
HALF. OVERALL SHEAR PROFILES ARE ALSO RELATIVELY WEAK...ALTHOUGH
SOME ENHANCEMENT TO DEEP LAYER SHEAR IS POSSIBLE WITH THE
APPROACHING MCV. AN ISOLATED STRONG STORM IS STILL POSSIBLE
THROUGH EARLY EVENING...ALTHOUGH WOULD SUSPECT WEAK MID LEVEL
LAPSE RATES/MARGINAL INSTABILITY TO BE PRIMARY LIMITING FACTOR TO
A MORE SUBSTANTIAL THREAT.

SCATTERED SHOWERS LIKELY TO PERSIST THROUGH MID EVENING ACROSS THE
SOUTH...WITH DOWNWARD TREND EXPECTED LATE EVENING/OVERNIGHT AS
LINGERING WEAK DCVA WITH AFOREMENTIONED SYNOPTIC WAVE BEGINS TO PUSH
OFF TO THE EAST. DID EXTEND LOW POPS INTO THE EARLY PORTIONS OF THE
OVERNIGHT...MAINLY ACROSS THE SOUTHEAST. THE OTHER POSSIBLE CONCERN
TONIGHT WILL BE POTENTIAL FOG FORMATION...PARTICULARLY ACROSS
NORTHWEST PORTIONS OF THE AREA.

WILL MAINTAIN SOME ISOLD RAIN SHOWER MENTION ACROSS THE FAR EAST
INTO WEDNESDAY AS WEAK LOW LEVEL THETAE RIDGE LAGS BACK ACROSS
NORTHWEST OHIO THROUGH MIDDAY. WEAK LOW LEVEL CONVERGENT AXIS
REFLECTION OF THIS FEATURE IS ALSO EXPECTED TO LINGER ACROSS THE FAR
EAST WEDNESDAY MORNING. OTHERWISE...MILDER CONDITIONS IN STORE FOR
WEDNESDAY AS STRONGER LOW LEVEL WARM ADVECTION RAMPS UP IN THE
AFTERNOON WITH HIGHS FROM LOWER 70S NORTHEAST TO UPPER 70S
SOUTHWEST.

&&

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 402 PM EDT TUE MAY 10 2016

QUIET CONDITIONS TO BEGIN THE LONG TERM PERIOD WEDNESDAY NIGHT AS
SHORT WAVE RIDGING REMAINS IN PLACE IN ADVANCE OF A MORE SUBSTANTIAL
UPPER TROUGH TO AFFECT THE AREA LATE WEDNESDAY NIGHT INTO THURSDAY.
A WEAKER LEAD SHORT WAVE IS EXPECTED TO RACE ACROSS THE WESTERN
GREAT LAKES LATER WEDNESDAY NIGHT HELPING TO ADVECT BETTER LOW LEVEL
MOISTURE AXIS EASTWARD TO THE WESTERN GREAT LAKES. MAIN ITEM OF
UNCERTAINTY FOR THIS FORECAST WILL BE LONGEVITY OF ANY UPSTREAM
CONVECTION INTO THE LOCAL AREA THURSDAY MORNING. AT THIS
TIME...EXPECTING SOME DIMINISHMENT IN PRECIP THURSDAY MORNING AS LOW
LEVEL JET VEERS AND PRIMARY MID/UPPER FORCING LAGS UPSTREAM...BUT
WILL MAINTAIN RAMP UP TO LIKELY POPS ACROSS EASTERN HALF OF THE
AREA IN THE AFTERNOON. SOME LOWER END SEVERE THREAT MAY EVOLVE
WITH THIS SETUP AS NARROW INSTABILITY AXIS DEVELOPS JUST IN
ADVANCE OF COLD FRONT...WHICH SHOULD HAVE A FAVORABLE LATE
AFTERNOON TIMING...PARTICULARLY FOR AREAS EAST OF INTERSTATE 69.
ONE LESS FAVORABLE ITEM OF NOTE FOR SEVERE SETUP CONTINUES TO BE
POTENTIAL OF MORE SUBSTANTIAL SHEAR TO BE CONFINED TO POST-
FRONTAL ENVIRONMENT.

COOLER AIR TO ADVECT INTO THE AREA THURSDAY/FRIDAY WITH ANOTHER MORE
AMPLIFIED NORTHERN STREAM TROUGH LIKELY TO INDUCE SOME DOWNSTREAM
FRONTOGENETIC RESPONSE LATE FRIDAY NIGHT/SATURDAY...AND WILL
MAINTAIN LOW CHANCE POPS FOR THIS PERIOD. HIGHS FOR THE WEEKEND
SHOULD BE LIMITED TO THE MID/UPPER 50S WITH SOME MODERATION BY THE
BEGINNING OF NEXT WEEK. SOME QUESTION REMAINS AS TO HOW FAR SOUTH
LOW LEVEL BAROCLINIC ZONE WILL BE SUPPRESSED EARLY NEXT WEEK...SO
DID MAINTAIN SLIGHT CHANCE POPS FOR PORTIONS OF DAYS 5-7 WITH
ADDITIONAL NORTHWEST FLOW WAVES POSSIBLE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 150 PM EDT TUE MAY 10 2016

LOW CONFIDENCE FORECAST FOR CLOUDS/PRECIP INTO EARLY EVENING AND
FOG/STRATUS CHANCES OVERNIGHT.

MAIN BAND OF RAIN/RAIN SHOWERS WILL BE EXITING BOTH TAF SITES
NEAR VALID TIME SO WILL LEAVE ANY SHOWER MENTION OUT. MONITORING
TRENDS UPSTREAM AS AREA OF AT LEAST PARTIAL CLEARING WAS ADVANCING
NORTHEAST AHEAD OF A UPPER LEVEL DISTURBANCE. MAIN CONVECTIVE
THREAT SHOULD RESIDE WELL SOUTH OF THE AREA...BUT SCATTERED
SHOWERS/ISOL THUNDER SHOULD MATERIALIZE WITH KFWA HAVING THE BEST
CHANCE FOR IMPACTS FOR A FEW HOURS LATER THIS AFTERNOON.
CONFIDENCE AND COVERAGE OF SHRA/TSRA LOW ENOUGH TO WARRANT HOLDING
ONTO VCSH FOR NOW DURING BEST TIME FRAME (20Z TUES TO 00Z WEDS).
AS PARTIAL CLEARING ARRIVES CIGS/VSBYS COULD IMPROVE TO VFR BUT
WON'T HOLD LONG AS LOW CLOUDS AND FOG MOVE BACK IN LATER TONIGHT
GIVEN MOIST BOUNDARY LAYER AND DROP BELOW CROSSOVER TEMPS COULD
SEE STRATUS GRAB HOLD WITH IFR CONDITIONS POSSIBLE. HAVE KEPT TAFS
CONSERVATIVE BUT LATER FORECASTS MAY NEED TO HIT HARDER.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...MARSILI
SHORT TERM...MARSILI
LONG TERM...MARSILI
AVIATION...FISHER

VISIT US AT WWW.WEATHER.GOV/IWX

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, May 10, 9:27 AM EDT, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
927 AM EDT TUE MAY 10 2016

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-111330-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
927 AM EDT TUE MAY 10 2016 /827 AM CDT TUE MAY 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO EARLY THIS
EVENING...MAINLY ALONG AND SOUTH OF ROUTE 30. SEVERE WEATHER IS
NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE THURSDAY ESPECIALLY EAST OF THE HIGHWAY
15 CORRIDOR. A MARGINALLY SEVERE STORM IS POSSIBLE WITH GUSTY
WINDS AND SMALL HAIL ESPECIALLY FROM NORTHEAST INDIANA THROUGH
NORTHWEST OHIO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-111330-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
927 AM EDT TUE MAY 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AN ISOLATED THUNDERSTORM IS POSSIBLE LATE WEDNESDAY NIGHT INTO
THURSDAY MORNING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, May 10, 6:15 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
615 PM EDT TUE MAY 10 2016

INZ014>016-102245-
MARSHALL-KOSCIUSKO-FULTON-
615 PM EDT TUE MAY 10 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FULTON...
SOUTHEASTERN MARSHALL AND SOUTHWESTERN KOSCIUSKO COUNTIES...

AT 613 PM EDT...A STRONG THUNDERSTORM WAS JUST EAST OF
ROCHESTER...MOVING NORTHEAST AT 20 MPH.

WINDS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WARSAW...ROCHESTER...AKRON...MENTONE...TIPPECANOE...ETNA GREEN...
BURKET...BEAVER DAM...LAKE MANITOU...ATWOOD...ATHENS...HOFFMAN
LAKE...TALMA...SEVASTOPOL...OLD TIP TOWN...PALESTINE AND BEAVER DAM
LAKE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4100 8604 4104 8622 4131 8608 4125 8583
TIME...MOT...LOC 2213Z 204DEG 19KT 4108 8608

SKIP
Special weather statement, May 10, 6:59 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
659 PM EDT TUE MAY 10 2016

INZ016-102345-
KOSCIUSKO-
659 PM EDT TUE MAY 10 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KOSCIUSKO COUNTY...

AT 658 PM EDT...A STRONG THUNDERSTORM WAS NEAR MENTONE...OR 7 MILES
SOUTHWEST OF WARSAW...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WARSAW...WINONA LAKE...MENTONE...LEESBURG...BURKET...OSWEGO...
ATWOOD...MONOQUET...LITTLE CHAPMAN LAKE...CLUNETTE...BIG CHAPMAN
LAKE...PALESTINE AND IRISH LAKE.

&&

LAT...LON 4110 8598 4121 8605 4137 8587 4127 8568
TIME...MOT...LOC 2258Z 217DEG 13KT 4116 8595

PBM

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 6:15 PM EDTSpecial Weather StatementIWXKosciusko30 min
May 10, 6:59 PM EDTSpecial Weather StatementIWXKosciusko46 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.